On the Poincaré inequality for vector fields

Ermanno Lanconelli Dipartimento di Matematica, Università di Bologna Daniele Morbidelli Dipartimento di Matematica, Università di Bologna

TBD mathscidoc:1701.332945

Arkiv for Matematik, 38, (2), 327-342, 1999.1
We prove the Poincaré inequality for vector fields on the balls of the control distance by integrating along subunit paths. Our method requires that the balls are representable by means of suitable “controllable almost exponential maps”.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:59 uploaded by arkivadmin ] [ 255 downloads ] [ 0 comments ] [ Cited by 25 ]
@inproceedings{ermanno1999on,
  title={On the Poincaré inequality for vector fields},
  author={Ermanno Lanconelli, and Daniele Morbidelli},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203559817131754},
  booktitle={Arkiv for Matematik},
  volume={38},
  number={2},
  pages={327-342},
  year={1999},
}
Ermanno Lanconelli, and Daniele Morbidelli. On the Poincaré inequality for vector fields. 1999. Vol. 38. In Arkiv for Matematik. pp.327-342. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203559817131754.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved